A woman has said she went up four dress sizes when she met her boyfriend due to her new birth control and "eating loads of s***e" in the early months.
In a very relatable TikTok video that has been "liked" 127,000 times, Leah @leahcsmith2000 shows herself in a throwback picture looking glamorous and ready for a night out.
She is wearing a jade green strapless dress, dramatic dark eyeshadow, and her blonde hair is loose and styled into curls.
Leah says she is a size six at the time and "meeting my boyfriend".
She then shows a video of herself now wearing much less makeup and a baggy t-shirt and leggings and claims to be a size 12 or 14 dress size.
"Two years later a size 12/14 due to contraception and eating s***e the first few months of meeting him," she wrote in the on-screen caption.
Leah revealed she used the contraceptive injection.
The video has been watched more than one million times and people were quick to reassure her she was gorgeous, while others said they also experienced weight gain on the injection.
One person complimented her thick blonde locks and wrote: "Omg your hair."
"Baddie still," said someone else.
A third user wrote: "Girl you're gorgeous."
Like what you see? Then fill your boots…
Want to bring a little glamour to your life every day with all the most exciting real-life stories, fashion and even sex tips HOT off the press?
Well, we've got you covered with our great new Hot Topics newsletter – it'll drop straight into your inbox around 7pm and you can unsubscribe whenever you like.
And signing up now means you'll get a front row seat for our great new series inside the lives of the next generation of Daily Star Page 3 girls.
You can sign up here – you won't regret it…
"You're still beautiful," said someone else.
Another woman wrote: "Literally went from a size 8 to a 14 because of my depo jab."
In the comments, Leah tried to reassure other women and said: "Some people lose weight some people stay the same!
"Don't judge it from my side girl everyone is different."
Another user said: "Everyone is different guys, my depo was best contraceptive I've had for years no side effects and no periods."
On its website, the NHS reports that side effects from the contraceptive injection can include weight gain, headaches, mood swings, breast tenderness, and irregular bleeding.
It can also stop periods and help premenstrual symptoms for some women.
Source: Read Full Article